# SDR SWAA087276

- Difficulty date: December 20, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 15,868 hours, 9,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417N5212
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN EEPLS LIGHT LENS BROKEN.  REMOVED AND REPLACED END CAP PER MM.
